Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pain in lower right side, taking cipro for diverticulitis, pinkish vaginal discharge

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 336 Questions
I am 66 years old, 5'6, 167 lbs. I started cipro yesterday for diverticulitis, but am wondering now if that is what I have. Pain in lower right side, 100 deg fever last night,none today. But I am now having a pinkish vaginal discharge. I have not had any type of discharge in years. Any ideas?
Posted Sat, 12 May 2012 in Women's Health
Answered by Dr. Deepak Anvekar 54 minutes later
Hello and thanks for the query,

Presence of fever, right lower abdominal pain could be due to a number of conditions including : -

1. Appendicitis : this condition is associated with severe pain and high grade fever. but it still needs to be ruled out.

2. Diverticulitis : inflammation of the diverticuli arising from the right sided colon can also present in this pattern of symptoms.

3. Salpingitis , Cervicitis or Pelvic inflammatory disease :- Sudden onset of pinkish vaginal discharge without prior history could be a indicator of inflammation of the fallopian tubes or cervicitis.

For proper diagnosis and specific treatment, 'imaging studies' including a ultrasound of the pelvis or a CT of the abdomen might be necessary.

You might consult your OBGYN doctor or your primary care physician for a examination and proper management of your condition.

I hope this answers your questions adequately.


In case of any doubts, I am available for the follow ups.


Dr Anvekar.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor